MathSciNet Relay Station
MathSciNet bibliographic data
MR1783567 60J60 (60J65)
Matsumoto, Hiroyuki; Yor, Marc An analogue of Pitman's $2M-X$ theorem for exponential Wiener functionals. I. A time-inversion approach. Nagoya Math. J. 159 (2000), 125–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement